DOI 10.2174/1574887111666160122095814
Non-cirrhotic Portal Hypertension Associated with Didanosine and Streptococcus agalactiae Infection: A Case Report.
Аннотация
BACKGROUND
Non-Cirrhotic Portal Hypertension (NCPH) is a rare but potentially fatal liver disorder described in patients treated with anti-retroviral therapy for Human Immunodeficiency Virus (HIV). In particular, the most important predisposing factor to its development has been identified as prolonged exposure to Didanosine (ddI). The clinical entity of NCPH is characterized by an increase in portal pressure due to pre- or intra-hepatic causes, in absence of liver cirrhosis. However, the exact pathogenesis remains poorly understood, and due to its rarity, the diagnosis is often delayed.
OBJECTIVE
We herein report a case in which ddI administration, with concomitant spontaneous bacterial peritonitis by Streptococcus agalactiae, has induced NCPH in a HIV male patient.
CONCLUSION
NPCH should be suspected when HIV patient with an history of ddI treatment presents liver decompensation.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.